Alert archive / Utah / Wind Advisories in 2024

Wind Advisory 10, NWS Salt Lake City, UT

April 4, 20249 counties in Utah

NWS Salt Lake City, UT issued this wind advisory at Apr 4, 2024, 2:08 PM MDT for 9 counties in Utah. It took effect at Apr 5, 2024, 10:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2024, 2:08 PM MDT (20:08 UTC)
In effect from
Apr 5, 2024, 10:00 AM MDT
Expired
Apr 5, 2024, 9:00 PM MDT
In force
11 hr
Issued by
NWS Salt Lake City, UT

Counties Carbon County, UT, Duchesne County, UT, Emery County, UT, Garfield County, UT, Kane County, UT, San Juan County, UT, Sevier County, UT, Washington County, UT, Wayne County, UT

The radar

The Cedar City radar (KICX), 172 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2024-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2024-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2651 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

746 
WWUS75 KSLC 042008
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
208 PM MDT Thu Apr 4 2024

UTZ114-120-121-128>131-050500-
/O.UPG.KSLC.HW.A.0005.240405T1600Z-240406T0600Z/
/O.NEW.KSLC.WI.Y.0010.240405T1600Z-240406T0300Z/
Western Uinta Basin-Castle Country-San Rafael Swell-South Central
Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-
Including the cities of Escalante, Green River, Price, Torrey,
Kanab, Duchesne, Castle Dale, Goblin Valley, Loa, Hanksville,
Bullfrog, Big Water, Emery, and Roosevelt
208 PM MDT Thu Apr 4 2024

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM MDT FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Castle Country, San Rafael Swell, Western Uinta Basin, 
  Capitol Reef National Park and Vicinity, Glen Canyon Recreation 
  Area/Lake Powell, South Central Utah, and Western Canyonlands.

* WHEN...From 10 AM to 9 PM MDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

UTZ101-102-115-116-122-050500-
/O.CON.KSLC.WI.Y.0009.000000T0000Z-240405T0600Z/
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Southwest Utah-
Including the cities of Dugway, Nephi, Little Sahara, Cedar City,
Fillmore, Beaver, Grantsville, Park Valley, Tooele, Delta,
Milford, Scipio, Vernon, and Wendover
208 PM MDT Thu Apr 4 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Eastern Juab/Millard Counties, Western Millard and Juab 
  Counties, Great Salt Lake Desert and Mountains, Tooele and Rush 
  Valleys, and Southwest Utah.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CRK
5 follow-up statements
812 
WWUS75 KSLC 050559
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
1159 PM MDT Thu Apr 4 2024

UTZ101-102-115-116-122-051400-
/O.EXT.KSLC.WI.Y.0009.000000T0000Z-240405T2200Z/
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Southwest Utah-
Including the cities of Delta, Fillmore, Park Valley, Wendover,
Tooele, Vernon, Little Sahara, Beaver, Grantsville, Dugway,
Scipio, Milford, Nephi, and Cedar City
1159 PM MDT Thu Apr 4 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MDT FRIDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Eastern Juab/Millard Counties, Western Millard and Juab 
  Counties, Great Salt Lake Desert and Mountains, Tooele and Rush 
  Valleys, and Southwest Utah.

* WHEN...Until 4 PM MDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

UTZ114-120-121-128>131-051400-
/O.CON.KSLC.WI.Y.0010.240405T1600Z-240406T0300Z/
Western Uinta Basin-Castle Country-San Rafael Swell-South Central
Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-
Including the cities of Price, Torrey, Escalante, Castle Dale,
Big Water, Loa, Hanksville, Duchesne, Roosevelt, Bullfrog, Green
River, Goblin Valley, Kanab, and Emery
1159 PM MDT Thu Apr 4 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Castle Country, San Rafael Swell, Western Uinta Basin, 
  Capitol Reef National Park and Vicinity, Glen Canyon Recreation 
  Area/Lake Powell, South Central Utah, and Western Canyonlands.

* WHEN...From 10 AM to 9 PM MDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Strong winds and rough waves on area lakes will create hazardous 
  conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Church
121 
WWUS75 KSLC 050904
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
304 AM MDT Fri Apr 5 2024

UTZ101-102-115-116-122-052200-
/O.CON.KSLC.WI.Y.0009.000000T0000Z-240405T2200Z/
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Southwest Utah-
Including the cities of Delta, Fillmore, Park Valley, Wendover,
Tooele, Vernon, Little Sahara, Beaver, Grantsville, Dugway,
Scipio, Milford, Nephi, and Cedar City
304 AM MDT Fri Apr 5 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Eastern Juab/Millard Counties, Western Millard and Juab 
  Counties, Great Salt Lake Desert and Mountains, Tooele and Rush 
  Valleys, and Southwest Utah.

* WHEN...Until 4 PM MDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

UTZ114-120-121-128>131-052200-
/O.CON.KSLC.WI.Y.0010.240405T1600Z-240406T0300Z/
Western Uinta Basin-Castle Country-San Rafael Swell-South Central
Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-
Including the cities of Price, Torrey, Escalante, Castle Dale,
Big Water, Loa, Hanksville, Duchesne, Roosevelt, Bullfrog, Green
River, Goblin Valley, Kanab, and Emery
304 AM MDT Fri Apr 5 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM 
MDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Castle Country, San Rafael Swell, Western Uinta Basin, 
  Capitol Reef National Park and Vicinity, Glen Canyon Recreation 
  Area/Lake Powell, South Central Utah, and Western Canyonlands.

* WHEN...From 10 AM this morning to 9 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Strong winds and rough waves on area lakes will create hazardous 
  conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Church
689 
WWUS75 KSLC 051825
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
1225 PM MDT Fri Apr 5 2024

UTZ101-102-115-116-122-052200-
/O.CON.KSLC.WI.Y.0009.000000T0000Z-240405T2200Z/
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Southwest Utah-
Including the cities of Vernon, Wendover, Milford, Fillmore,
Little Sahara, Grantsville, Park Valley, Beaver, Tooele, Dugway,
Nephi, Cedar City, Delta, and Scipio
1225 PM MDT Fri Apr 5 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph, with 
  isolated areas gusting above 60 mph.

* WHERE...Eastern Juab/Millard Counties, Western Millard and Juab 
  Counties, Great Salt Lake Desert and Mountains, Tooele and Rush 
  Valleys, and Southwest Utah.

* WHEN...Until 4 PM MDT this afternoon.

* IMPACTS...Cross-winds on east-west roads, particularly I-80. Gusty 
  winds will blow around unsecured objects. Tree limbs could be 
  blown down and a few power outages may result.

* ADDITIONAL DETAILS...Isolated sections of I-80 where terrain 
  enhances winds will see strong gusts over 60 mph, especially at 
  the leading edge of precipitation associated with a cold front 
  moving west to east.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

UTZ114-120-121-128>131-060300-
/O.CON.KSLC.WI.Y.0010.000000T0000Z-240406T0300Z/
Western Uinta Basin-Castle Country-San Rafael Swell-South Central
Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-
Including the cities of Emery, Torrey, Goblin Valley, Kanab,
Castle Dale, Escalante, Loa, Green River, Big Water, Duchesne,
Bullfrog, Hanksville, Roosevelt, and Price
1225 PM MDT Fri Apr 5 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Castle Country, San Rafael Swell, Western Uinta Basin, 
  Capitol Reef National Park and Vicinity, Glen Canyon Recreation 
  Area/Lake Powell, South Central Utah, and Western Canyonlands.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Strong winds and rough waves on area lakes will create hazardous 
  conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

DVC
541 
WWUS75 KSLC 052210
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
410 PM MDT Fri Apr 5 2024

UTZ101-102-115-116-122-052315-
/O.EXP.KSLC.WI.Y.0009.000000T0000Z-240405T2200Z/
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Southwest Utah-
Including the cities of Cedar City, Little Sahara, Beaver,
Fillmore, Grantsville, Dugway, Scipio, Park Valley, Vernon,
Wendover, Tooele, Delta, Nephi, and Milford
410 PM MDT Fri Apr 5 2024

...WIND ADVISORY HAS EXPIRED...

The threat has ended.

$$

UTZ114-120-121-128>131-060300-
/O.CON.KSLC.WI.Y.0010.000000T0000Z-240406T0300Z/
Western Uinta Basin-Castle Country-San Rafael Swell-South Central
Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-
Including the cities of Bullfrog, Roosevelt, Goblin Valley,
Escalante, Torrey, Price, Duchesne, Hanksville, Green River,
Kanab, Emery, Big Water, Loa, and Castle Dale
410 PM MDT Fri Apr 5 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Castle Country, San Rafael Swell, Western Uinta Basin, 
  Capitol Reef National Park and Vicinity, Glen Canyon Recreation 
  Area/Lake Powell, South Central Utah, and Western Canyonlands.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Strong winds and rough waves on area lakes will create hazardous 
  conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MT
145 
WWUS75 KSLC 060254
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
854 PM MDT Fri Apr 5 2024

UTZ114-120-121-128>131-060400-
/O.EXP.KSLC.WI.Y.0010.000000T0000Z-240406T0300Z/
Western Uinta Basin-Castle Country-San Rafael Swell-South Central
Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-
Including the cities of Bullfrog, Roosevelt, Goblin Valley,
Escalante, Torrey, Price, Duchesne, Hanksville, Green River,
Kanab, Emery, Big Water, Loa, and Castle Dale
854 PM MDT Fri Apr 5 2024

...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

The threat has ended.

$$

MT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Apr 4, 4:23 AM MDT, 9 hours 45 minutes earlier.

Area forecast discussion, Apr 4, 4:23 AM MDT, 9 hours 45 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
423 AM MDT Thu Apr 4 2024

.SYNOPSIS...Strong winds will develop across the western valleys
on Thursday and then across the eastern valleys on Friday.
Accumulating mountain snow is expected to mainly impact northern
Utah mountains Friday through Saturday, and some minor northern
Utah valley snow is possible Saturday morning.

&&

.SHORT TERM (Through 12Z/6AM Saturday)...
Wind will be the primary hazard today through Friday as low
pressure system continues to dig along the California coast early
this morning, before starting to fill and move eastward across the
Great Basin Friday and finally the through axis swinging through
northern Utah by Saturday morning. Ahead of the approaching upper-
level low, a surface low over the Great Basin will continue to
deepen this morning, driving an increasing southerly surface
pressure gradient today across much of western Utah. This will
combine with efficient daytime heating and mixing which will help
tap into the strengthening 40-45 kts H7 flow aloft. This points to
high confidence in wind gusts exceeding 45 mph across all western
Utah valleys from southwest Utah up to around I-80 through early
afternoon, but then extending farther north to the Idaho border by
late afternoon as the surface low tracks into south-central
Idaho. Confidence in exceeding 45 mph is near 100% south of I-80,
but more like 40-50% north of I-80. Accordingly have continued the
wind advisory for western Utah that goes into effect late
morning. Elsewhere outside of the advisory areas, still expect
breezy conditions with gusts 30-40 mph fairly common.

Thursday night will remain breezy and mild ahead of the front,
with the strongest wind gusts retreating to the higher terrain and
favored downslope areas north of the terrain, this typically
includes areas near Cedar City and areas along I-80 north of the
Oquirrh and Stansbury Mountains, as well as numerous remote
mountain ranges in west-central Utah.

By Friday, the cold front will push across western Utah, while
actually cold advecting from the west-southwest as cold air routes
around the base of the trough axis to our west and back northward
into Utah. Western Utah is likely to remain breezy from the west-
southwest post-frontal on Friday, although speeds should start to
taper down slightly from Thursday's peak values. However, strong
pre-frontal southerly winds will shift east into eastern Utah.
There remains some timing uncertainty with the eastward
progression of the cold front on Friday. More ensemble members
are pushing the core of the strongest winds into the far eastern
tier of Utah counties, although some members retain the slower
scenario and keep the Swell/ Uinta Basin and Western Canyonlands
in the stronger pre-frontal wind environment on Friday afternoon
during peak heating/mixing. Given this uncertainty, have elected
to retain the High Wind Watch for Friday in eastern Utah rather
than make any upgrades or headline changes at this point.

Precipitation will develop along the frontal boundary Friday
moving west to east across the area. Expect this to be a fairly
progressive west-east moving area of precipitation. The well-mixed
southwest flow will be dry below the cloud layer, and as such
expect valleys will struggle to see a lot of precipitation with
this cold front passage, with the mountains doing better. However,
the quick moving boundary will only allow for a short residence
time of moderate snowfall rates Friday afternoon / early evening
in the mountains. Precipitation will quickly become
scattered/showery Friday night through early Saturday morning
while waiting for the reinforcing cold air and moisture to arrive
in the northwesterly flow with a trailing shortwave trough (but
more on that below).

.LONG TERM (After 12Z/6AM Saturday)...
In the wake of Friday's strong cold front, model guidance is in
good agreement spreading a cold and unstable northwest flow across
the forecast area, with 700mb temperatures in the -10C to -12C
range statewide Saturday morning, and 500mb temperatures in the
-28C to -30C range. This cold air will keep temperatures Saturday
15 degrees or more below climo, with daytime temperatures running
in the low to mid 40s along the Wasatch Front...a far cry from
Wednesday's high of 70 at KSLC.

The remnant upper low will brush by northern Utah during the day
Saturday. Accompanied by an influx of moisture, this synoptic
forcing coupled with a very favorable orographic setup will bring
periods of moderate to heavy snow across the Wasatch Range Saturday
through Saturday evening. Given the favorable setup it appears lower
resolution global guidance is underdoing QPF for Saturday
particularly within the upper Cottonwoods, and have increased QPF
and snow totals for this area through Saturday evening. If model
trends hold will need headlines for this window. Periods of snow are
also expected across the Wasatch Front and other northern Utah
valleys Saturday, however any accumulation along the valley floors
will likely be limited to grassy/elevated surfaces during the
daytime hours given recent warm temperatures and April sun angle.
Heavier snow rates could result in some accumulation along the
benches even during the daylight hours. Given the temperature
profile, lake enhanced snow is a distinct possibility downwind of
the GSL and other northern Utah lakes Saturday evening, and
potentially extending into Saturday night depending on the evolution
of the next upstream wave.

Shortwave ridging will briefly develop across the region late
Saturday night into early Sunday, as the next upstream wave digs
into the Pacific Northwest. Model guidance is in fairly good
agreement digging this wave through the eastern Great Basin and
evolving into a closed low as it eventually makes its way into the
Desert Southwest sometime Monday. The track of this wave to the west
of the forecast area will limit synoptic forcing for precip, but
will bring a re-enforcing shot of cold air across the region. With
cold temperatures aloft, isolated to scattered showers can be
expected Sunday into Monday.

Mid level ridging will follow for the middle to latter portion of
next week, allowing temperatures to rebound to near climo by
Wednesday, before warming several degrees above climo by Thursday.

&&

.AVIATION...VFR conditions will be maintained throughout the
TAF period. Winds will remain out of the south through the next
30 hours. Southerly winds will peak this afternoon before
decreasing some (but staying gusty) this evening. However a low-
level jet will strengthen late Thursday night into early Friday
morning likely brining a period of low-level wind shear.

.REST OF UTAH AND SOUTHWEST WYOMING...VFR conditions will be
maintained across the area with southerly winds prevailing through
the next 24 hours. Gusty winds will make a much more widespread
return by the mid-morning hours tomorrow, around 15Z, where gusts
will reach in excess of 40kts for portions of the western half of
Utah, and in excess of 30kts elsewhere through the day. Low-level
wind shear will become an increasing problem across portions of
western and central Utah late Thursday night into early Friday
morning.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Wind Advisory from 10 AM this morning to midnight MDT tonight
     for UTZ101-102-115-116-122.

     High Wind Watch from Friday morning through Friday evening for
     UTZ114-120-121-128>131.

WY...None.
&&

SHORT TERM...Church
LONG TERM...Seaman
AVIATION...Church

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

Nearby

Wind Advisories in Utah, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.